# SDR 95ZZZX6282

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6193R
- Make and model: Cessna T210F
- Aircraft serial: T2100093
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 12805132
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

BIL - AFTER TAKEOFF, GEAR WOULD NOT FULLY RETRACT WHEN SELECTED UP.  GEAR WAS SELECTED DOWN, AND DOWN AND LOCKED WAS INDICATED.  GEAR WAS CYCLED 4 TIMES TO THE DOWN POSITION WITH NO POSITIVE INDICATION.  GEAR WAS HAND-PUMPED DOWN, AND AIRCRAFT LANDED WITHOUT INCIDENT.  LEFT REAR MLG DOOR ACTUATOR SHAFT O-RING LEAKED.  REPLACED O-RINGS ON THE ACTUATOR.  LEAK CHECK AND OPS CHECK OKAY.
